Categories and Foundations of the Theory of Nonlinear Controlled Dynamical Systems: II
Differencialʹnye uravneniâ, Tome 39 (2003) no. 11, pp. 1487-1496
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_11_a5,
author = {V. I. Elkin},
title = {Categories and {Foundations} of the {Theory} of {Nonlinear} {Controlled} {Dynamical} {Systems:} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1487--1496},
year = {2003},
volume = {39},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_11_a5/}
}
V. I. Elkin. Categories and Foundations of the Theory of Nonlinear Controlled Dynamical Systems: II. Differencialʹnye uravneniâ, Tome 39 (2003) no. 11, pp. 1487-1496. http://geodesic.mathdoc.fr/item/DE_2003_39_11_a5/